# SDR C2XA03TY089

- Difficulty date: July 10, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N15948
- Make and model: Emb EMB-145ER
- Aircraft serial: 145056
- Aircraft time: 11,297 hours, 9,414 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 23092900001
- Part serial: 188
- Condition: Failed
- Location: Mlg
- Part time: 11,297 hours, 9,414 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED INTO TYS (FLIGHT WAS SCHEDULED FROM ALANTA TO CLEVLAND) BECAUSE NOSE GEAR WOULD NOT COME UP.  MAINTENANCE REMOVED AND REPLACED THE NOSE GEAR UPLOCK BOX IAW EMB-145-MM-32-33-07, OPERATIONAL CHECKED GOOD.  AIRCRAFT WAS RELEASED TO SERVICE WITH NO FURTHER FAULTS.
